Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Withdrawing from Zoloft, Lamictal, and Seroquel

Posted by tonyz on August 3, 2009, at 13:48:50

In reply to Re: Withdrawing from Zoloft, Lamictal, and Seroquel, posted by morganpmiller on August 3, 2009, at 1:39:34

I have been seroquel free for about 2 weeks now - no problems.

As for the Lithobid I was on 300mg for only 3 days and then bumped up to 600mg. I honestly can't remember when I started feeling better, but I'm going to assume it was around day 4 when the dosage was bumped up to 600mg. It was on day 5 that I started reducing the Nortriptyline from 150mg down to 125mg. If I hadn't been feeling something going on it is doubtful that I would have done this.

You have to decide if you need a mood stabilizer. Some doctors are stubborn and insist that if you haven't experienced mania than lamictal is a better choice. If you happen to have psoriasis which I do, lithium is generally not considered to be a good choice; however, the effects in this department have been very minor. I'm more concerned about the thyroid and kidney issues that I alluded to in my previous posting.

So you mentioned you were in patient for a time. I'm assuming that you are out now and doing better? Are you still trying to tweak your meds to find the optimal solution?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:tonyz thread:904918